MathSciNet Relay Station
MathSciNet bibliographic data
MR486822 13N05 (49C10 58F07)
Olver, Peter J.; Shakiban, Chehrzad A resolution of the Euler operator. I. Proc. Amer. Math. Soc. 69 (1978), no. 2, 223–229.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement